Paracetamol has analgesic and antipyretic action and Caffeine stimulates the CNS action that; at doses between 50 and 200 mg enhances the analgesic action of Paracetamol, improves mood, decreases drowsiness, the feeling of fatigue and causes faster and clearer thoughts.
Each tablet contains: Paracetamol 500mg and Caffeine 65mg.
Symptomatic treatment of mild to moderate pain and febrile states. It stimulates.
It contains 10coated tablets.